# SDR A6WA202101108055

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004339
- Part serial: NSN
- Condition: Dented
- Location: Fs605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 605.00 TO FS 621.00 AND S17L-19L.  DENT DIMENSIONS ARE: (P1) 3.500"L X .800"W X .017"D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01775 REV IR DATED 12/23/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01775 REV IR DATED 12/23/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003500 CARD #20144.  N442AW   TT:39,682:59   TC: 38,340
